# SDR SIMA20160606005

- Difficulty date: June 6, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 32,270 hours, 27,701 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE MSG IN FLIGHT, RAN PROCEDURE, FLIGHT ATTENDANT NOTES NO SMOKE OR HEAT SOURCE IN LAVATORY WHEN INSPECTED, PAX WAS IN LAVATORY AT TIME.  PERFORMED OPERATIONS CHECK OF LAVATORY SMOKE DETECTION SYS.  OPERATIONS CHECK GOOD, BREAKERS RESET & OK FOR SERVICE IAW AMM 26-14-00.
